This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
Sorry about my english but my menstruation started on sep 9th..and this monday my stomach start to ache and i saw when i was at toilet a red liquid but it doesnt seem blood kt was weird and clearer and more liquid than blood. I would like to know what it cab be..today i feel pain like in my ovaries zone but its strange because this month 9th as i told u before had my menstruation and it lasted 7days like always so the normal its that my next period will be next month not now. Please i would like to know why is my ovaries are cousing me pain and what could it be that red liquid that appears irregulary.
I dont think your symptoms have anything to do with ovarian cancer.
However depending on your age there are several things I think about:
are you pregnant?
If you have been sexually active without contracepetion, you should get a pregnancy test.
abnormal bleeding is a common sign of early pregnancy
next I think about benign gyn disorders such as endometriosis
finally I think about cervical cancer. if you have not had a pap smear, you need one
cervical cancer is the second most common cancer worldwide because of lack of pap smear screening in many countries
in general, you should see a doctor or nurse who can do a physical examination with you
you need a pelvic exam to check for cervical lesions, infection, pregnancy
and evaluation for ovarian cysts
I hope you feel better
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.